Facebook Pixel
EmpowHER Guest

Is everything ok?

By Anonymous February 5, 2014 - 10:11am
Rate This

I had sex on just after my period finished and the condom broke. There was no ejaculation. I took the emergancy pill 12hours later and experienced bleeding for few days from day 5 after the pill. My cycles are irregular. Last two were 35days long. Now i am on day 40 and i have pain in my lower back and stomach, i got period in the morning but its unusually light and pink/brown in colour. Is this normal or should I be concerned?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your question! 

Emergency contraception can interfere with the next months cycle so this may be what is happening to you. It's a pretty common side effect and since your cycles are irregular anyway, it's pretty likely to be the case. 

However, it's a good idea to take a pregnancy test if you are concerned. At least you can rule that out.  But it does sound like your period is starting and will be along today or tomorrow. 

Has this helped?



February 5, 2014 - 11:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!